# SDR SWAA2015040738246

- Difficulty date: March 26, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Part number: 6937842
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLAP TRACK OTBD LUG CORRODED.  REPAIRED LUG IAW CMM.
